Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remark on the generalized Putnam-Fuglede theorem


Author: Takashi Yoshino
Journal: Proc. Amer. Math. Soc. 95 (1985), 571-572
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1985-0810165-7
MathSciNet review: 810165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {A^ * }$ is $ M$-hyponormal, $ B$ is dominant, and if $ CA = BC$, then $ C{A^ * } = {B^ * }C$.


References [Enhancements On Off] (What's this?)

  • [1] R. G. Douglas, On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-415. MR 0203464 (34:3315)
  • [2] R. L. Moore, D. D. Rogers and T. T. Trent, A note on intertwining $ M$-hyponormal operators, Proc. Amer. Math. Soc. 83 (1981), 514-516. MR 627681 (82j:47033)
  • [3] M. Radjabalipour, On majorization and normality of operators, Proc. Amer. Math. Soc. 62 (1977), 105-110. MR 0430851 (55:3856)
  • [4] J. G. Stampfli and B. L. Wadhwa, An asymmetric Putnam-Fuglede theorem for dominant operators, Indiana Univ. Math. J. 25 (1976), 359-365. MR 0410448 (53:14197)
  • [5] -, On dominant operators, Monatsh. Math. 84 (1977), 143-153. MR 0458225 (56:16428)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0810165-7
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society